26533 articles – 20363 references  [version française]
.:. Browse > By author > Airault .:.
5 documents ordered by :

Invariant measure for some differential operators and unitarizing measure for the representation of a Lie group. Examples in finite dimension. Héléné Airault with Habib Ouerdiane- University of Tunis) Banach Center Publicarions 96 2012
Airault H.
Banach Center Publications 96 (2012) 11-34 [hal-00687874 - version 1]
Möbius transformations and extended diffusion above the homeomorphisms of the disk. Anal. Math. Phys. 1 (2011), no. 2-3, 213-240,
Airault H.
Anal. Math. Phys. 1 (2011), no. 2-3, 213-240, (2011) 213-240 [hal-00687873 - version 1]
Hyperbolic measures, moments and coefficients. Algebra on hyperbolic functions Original Research Article Journal of Functional Analysis, Volume 255, Issue 9, 1 November 2008, Pages 2099-2145 Helene Airault
Airault H.
Journal of Functional Analysis 255, 9 (2008) 2099-2145 [hal-00685772 - version 1]
Quasi-invariance of Brownian measures on the group of circle homeomorphisms and infinite-dimensional Riemannian geometry Original Research Article Journal of Functional Analysis, Volume 241, Issue 1, 1 December 2006, Pages 99-142 Hélène Airault, Paul Malliavin
Airault H.
Journal of Functional Analysis (2006) 99-142 [hal-00685768 - version 1]
Riemannian connections and curvatures on the universal Teichmuller space Original Research Article Comptes Rendus Mathematique, Volume 341, Issue 4, 15 August 2005, Pages 253-258 Hélène Airault
Airault H.
Comptes Rendus Mathématique 341, 4 (2005) 253-258 [hal-00685771 - version 1]